Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 503, NWS Norman, OK

August 10, 2011Coal County, Hughes County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 10, 2011, 4:51 AM CDT for Coal County, Hughes County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 4:51 AM CDT (09:51 UTC)
Expired
Aug 10, 2011, 5:30 AM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Coal County, OK, Hughes County, OK

The radar

The Norman radar (KTLX), 117 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:05 AM CDTTSTM WND DMG3 Ssw Calvin, OKTREES BLOWN DOWN INTO ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
3144 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WUUS54 KOUN 100951
SVROUN
OKC029-063-101030-
/O.NEW.KOUN.SV.W.0503.110810T0951Z-110810T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
451 AM CDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 530 AM CDT

* AT 452 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM NEAR GERTY...MOVING EAST AT 10 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN...GERTY AND
  STUART.

LAT...LON 3467 9609 3467 9610 3477 9640 3497 9639
      3505 9608 3475 9608
TIME...MOT...LOC 0952Z 290DEG 7KT 3486 9628

$$
1 follow-up statement
612 
WWUS54 KOUN 101022
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 AM CDT WED AUG 10 2011

OKC029-063-101030-
/O.CON.KOUN.SV.W.0503.000000T0000Z-110810T1030Z/
COAL OK-HUGHES OK-
522 AM CDT WED AUG 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN HUGHES AND NORTHEASTERN COAL COUNTIES...

AT 522 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES EAST OF GERTY...MOVING EAST AT 10 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE GERTY AND STUART.

LAT...LON 3467 9609 3467 9610 3482 9631 3494 9624
      3505 9608 3475 9608
TIME...MOT...LOC 1022Z 291DEG 9KT 3485 9621

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:07 AM CDT, 44 minutes earlier.

Area forecast discussion, Aug 10, 4:07 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
407 AM CDT WED AUG 10 2011

.DISCUSSION...
AS ONE COMPLEX OF THUNDERSTORMS EXITS THE CWA EARLY THIS
MORNING... ANOTHER COMPLEX IS MOVING IN A SOUTHEASTERLY DIRECTION
FROM CENTRAL KANSAS. THE BEST CHANCE OF RAIN DURING THE MORNING
WILL BE THROUGH NORTHEAST PORTIONS OF THE CWA... AND A FEW STRONG
TO SEVERE WIND GUSTS CAN NOT BE RULED OUT. COOL OUTFLOW WINDS FROM
THIS COMPLEX WILL LIKELY KEEP TEMPERATURES DOWN A LITTLE ACROSS
MUCH OF NORTHERN OKLAHOMA AS A FAIRLY IMPRESSIVE COLD FRONT BY
AUGUST STANDARDS MAKES ITS WAY INTO THE AREA THIS AFTERNOON.
SHOWERS/STORMS WILL BE POSSIBLE ALONG THIS FRONT BY LATE
AFTERNOON. SOUTHERN PORTIONS OF THE CWA WILL STAY HOT AND LIKELY
DRY... AND THE HEAT ADVISORY CONTINUES.

NOTABLE RAIN CHANCES WILL CONTINUE INTO THE WEEKEND. STORMS FROM
THE HIGH PLAINS TO THE WEST HELPED ALONG VIA UPSLOPE FLOW...
OVERNIGHT COMPLEXES MOVING TOWARD THE CWA IN A NORTHWEST FLOW
REGIME... AND AFTERNOON/EVENING STORMS ALONG FRONTAL/OUTFLOW
BOUNDARIES WILL ALL BE POSSIBLE. THE FIRST COLD FRONT IS FORECAST
TO STALL SOMEWHERE IN SOUTHERN OK OR NORTH TX... MOVING BACK OUT
OF THE AREA ON FRIDAY. A SECOND COLD FRONT IS FORECAST TO ARRIVE
SATURDAY. SOUTHERN PORTIONS OF THE CWA MAY NOT COOL OFF MUCH THIS
WEEK... AND WE WILL CONTINUE WITH THE HEAT ADVISORY THROUGH
FRIDAY. VERY WARM TO HOT TEMPERATURES MAY MAKE A RETURN TO THE
ENTIRE CWA NEXT WEEK AS THE MID LEVEL RIDGE RETURNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 101  75  96  74 /  20  20  20  30
HOBART OK        104  72 100  77 /  10  20  10  30
WICHITA FALLS TX 111  79 106  81 /   0  10  10  20
GAGE OK           98  67  93  70 /  20  20  20  40
PONCA CITY OK     89  71  88  74 /  60  30  20  40
DURANT OK        106  79 104  78 /   0  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.

&&

11/03
TAYLOR
Hazardous weather outlook, Aug 9, 10:00 PM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT TUE AUG 9 2011

OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH TONIGHT
WITH A SMALL NUMBER OF STORMS POSSIBLY REACHING SEVERE LEVELS.

DISCUSSION...
SCATTERED STORMS MOVING EAST ACROSS PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA TONIGHT WILL LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL.
STRONG WINDS WITH A SMALL NUMBER OF STORMS COULD REACH SEVERE
LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING COULD ALSO POSE A THREAT
OF IGNITING WILD FIRES ESPECIALLY IN AREAS THAT RECEIVE LESS RAIN.

OTHER STORMS ACROSS CENTRAL KANSAS MAY ALSO MOVE INTO PARTS OF NORTH
CENTRAL OKLAHOMA LATE TONIGHT PRODUCING STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS TUESDAY AFTERNOON... TEMPERATURES
OVER PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL REMAIN
RELATIVELY WARM OVERNIGHT. A HEAT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.

OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.

DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

CJS

In the hours before

Local storm report, Aug 10, 2:15 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
215 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     5 S GUTHRIE             35.81N 97.43W
08/10/2011                   LOGAN              OK   PUBLIC

            REPORTS OF NUMEROUS TREES DOWN AND AT LEAST ONE POWER
            POLE SNAPPED...ALONG WITH STRUCTURAL DAMAGE TO METAL
            OUTBUILDINGS

&&

MA
Local storm report, Aug 10, 2:18 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
218 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     10 ENE WILLOW           35.11N 99.35W
08/09/2011  M58.00 MPH       KIOWA              OK   MESONET

1032 PM     TSTM WND GST     3 SE HOBART             35.00N 99.05W
08/09/2011  M60.00 MPH       KIOWA              OK   ASOS

1040 PM     TSTM WND GST     4 WSW WEATHERFORD       35.50N 98.77W
08/09/2011  M58.00 MPH       CUSTER             OK   MESONET

1055 PM     TSTM WND GST     CARNEGIE                35.10N 98.60W
08/09/2011  E60.00 MPH       CADDO              OK   PUBLIC

            ESTIMATED 60 MPH WINDS WITH DOWNED TREE LIMBS

1235 AM     TSTM WND GST     CASHION                 35.80N 97.68W
08/10/2011  E60.00 MPH       KINGFISHER         OK   LAW ENFORCEMENT

1240 AM     TSTM WND DMG     1 S LAKE HEFNER         35.57N 97.61W
08/10/2011                   OKLAHOMA           OK   PUBLIC

            ESTIMATED 60 TO 70 MPH WINDS. SMALL TREES AND STREET
            SIGNS BLOWN DOWN.

1242 AM     TSTM WND GST     2 SW EDMOND             35.63N 97.50W
08/10/2011  E60.00 MPH       OKLAHOMA           OK   PUBLIC

1250 AM     TSTM WND DMG     EDMOND                  35.65N 97.48W
08/10/2011                   OKLAHOMA           OK   AMATEUR RADIO

            10 INCH DIAMETER TREES BLOWN DOWN WITH DAMAGE TO STREET
            SIGNS ALONG NORTH BRYANT AVE

1255 AM     TSTM WND DMG     5 NNW ARCADIA           35.73N 97.37W
08/10/2011                   LOGAN              OK   TRAINED SPOTTER

            ESTMIATED 70 MPH WIND GUSTS ALONG WITH SUBSTANTIAL TREE
            DAMAGE

0100 AM     TSTM WND DMG     5 S GUTHRIE             35.81N 97.43W
08/10/2011                   LOGAN              OK   PUBLIC

            REPORTS OF NUMEROUS TREES DOWN AND AT LEAST ONE POWER
            POLE SNAPPED...ALONG WITH STRUCTURAL DAMAGE TO METAL
            OUTBUILDINGS

0100 AM     TSTM WND DMG     9 SSE GUTHRIE           35.76N 97.36W
08/10/2011                   LOGAN              OK   AMATEUR RADIO

            6 TO 8 INCH DIAMETER TREES DOWNED ALONG WITH MINOR SIGN
            DAMAGE

0101 AM     TSTM WND GST     2 SE GUTHRIE            35.86N 97.40W
08/10/2011  M62.00 MPH       LOGAN              OK   ASOS

0135 AM     TSTM WND GST     CHANDLER                35.71N 96.88W
08/10/2011  M68.00 MPH       LINCOLN            OK   AWOS

0135 AM     TSTM WND GST     3 NNE SPARKS            35.65N 96.80W
08/10/2011  M58.00 MPH       LINCOLN            OK   MESONET

0145 AM     TSTM WND GST     3 NNE SPARKS            35.65N 96.80W
08/10/2011  M62.00 MPH       LINCOLN            OK   MESONET

&&

MA
Special weather statement, Aug 10, 3:34 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
334 AM CDT WED AUG 10 2011

OKZ025-029-100845-
CLEVELAND OK-OKLAHOMA OK-
334 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND OKLAHOMA
COUNTIES.

AT 334 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWEST
OKLAHOMA CITY...NEAR WILL ROGERS AIRPORT...MOVING EAST-SOUTHEAST AT
35 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3545 9723 3517 9735 3534 9764 3548 9766
Special weather statement, Aug 10, 3:38 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
338 AM CDT WED AUG 10 2011

OKZ032-100900-
HUGHES OK-
338 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

AT 338 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CALVIN...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS 35 TO 45 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3509 9605 3507 9605 3505 9608 3483 9609
      3491 9634 3508 9627 3513 9601 3512 9601
Special weather statement, Aug 10, 4:07 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
407 AM CDT WED AUG 10 2011

OKZ032-042-100930-
HUGHES OK-PONTOTOC OK-
407 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES AND PONTOTOC
COUNTIES.

AT 408 AM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST WEST OF
ALLEN...MOVING EAST-NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3487 9624 3480 9644 3489 9651 3505 9637
Special weather statement, Aug 10, 4:29 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
429 AM CDT WED AUG 10 2011

OKZ032-100945-
HUGHES OK-
429 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

AT 430 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ATWOOD...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3510 9618 3491 9608 3483 9635 3499 9644

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:25 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills35 min
Aug 9, 8:58 PM CDTSpecial Weather StatementOUNBeckham32 min
Aug 9, 9:05 PM CDTSpecial Weather StatementOUNHarper10 min
Aug 9, 9:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita47 min
Aug 9, 9:24 PM CDTSpecial Weather StatementOUNHarper21 min
Aug 9, 9:38 PM CDTSevere Thunderstorm WarningOUNHarper, Woods26 min
Aug 9, 9:40 PM CDTSpecial Weather StatementOUNEllis20 min
Aug 9, 9:55 PM CDTSpecial Weather StatementOUNWoodward20 min
Aug 9, 10:01 PM CDTSpecial Weather StatementOUNGreer, Harmon, Kiowa, Washita44 min
Aug 9, 10:03 PM CDTSevere Thunderstorm WarningOUNWoodward42 min
Aug 9, 10:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Greer, Kiowa, Washita63 min
Aug 9, 10:16 PM CDTSpecial Weather StatementOUNCuster14 min
Aug 9, 10:22 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer38 min
Aug 9, 10:28 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble32 min
Aug 9, 10:40 PM CDTSpecial Weather StatementOUNNoble20 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward47 min
Aug 9, 11:33 PM CDTSpecial Weather StatementOUNAlfalfa27 min
Aug 9, 11:43 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 9, 11:44 PM CDTSpecial Weather StatementOUNComanche16 min
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady43 min
Aug 9, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Aug 10, 12:08 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher22 min
Aug 10, 12:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma42 min
Aug 10, 12:26 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan34 min
Aug 10, 12:38 AM CDTSpecial Weather StatementOUNCleveland, McClain22 min
Aug 10, 12:51 AM CDTSpecial Weather StatementOUNMcClain24 min
Aug 10, 12:54 AM CDTSpecial Weather StatementOUNNoble21 min
Aug 10, 12:58 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne47 min
Aug 10, 1:12 AM CDTSpecial Weather StatementOUNPottawatomie18 min
Aug 10, 1:15 AM CDTSpecial Weather StatementOUNMcClain15 min
Aug 10, 1:20 AM CDTSevere Thunderstorm WarningOUNPottawatomie40 min
Aug 10, 1:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Aug 10, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne, Pottawatomie, Seminole47 min
Aug 10, 3:34 AM CDTSpecial Weather StatementOUNCleveland11 min
Aug 10, 3:38 AM CDTSpecial Weather StatementOUNHughes22 min
Aug 10, 4:07 AM CDTSpecial Weather StatementOUNHughes23 min
Aug 10, 4:29 AM CDTSpecial Weather StatementOUNHughes16 min
Aug 10, 5:16 AM CDTSpecial Weather StatementOUNAlfalfa, Grant44 min
Aug 10, 5:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole11 min
Aug 10, 5:50 AM CDTSpecial Weather StatementOUNHughes10 min
Aug 10, 5:58 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Kay, Noble47 min
Aug 10, 6:48 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more42 min
Aug 10, 7:27 AM CDTSpecial Weather StatementOUNCanadian, Logan, Oklahoma33 min
Aug 10, 8:09 AM CDTSpecial Weather StatementOUNBeckham, Caddo, Grady, Washita51 min
Aug 10, 9:26 AM CDTSpecial Weather StatementOUNKay19 min
Aug 10, 6:44 PM CDTSpecial Weather StatementOUNPayne16 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.